Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 331, NWS Norman, OK

October 13, 2014Atoka County, Bryan County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 13, 2014, 2:25 AM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2014, 2:25 AM CDT (07:25 UTC)
Expired
Oct 13, 2014, 3:15 AM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Atoka County, OK, Bryan County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 194 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 12, 7:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-404 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WUUS54 KOUN 130725
SVROUN
OKC005-013-130815-
/O.NEW.KOUN.SV.W.0331.141013T0725Z-141013T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
225 AM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHEASTERN ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 315 AM CDT

* AT 224 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ACHILLE...
  MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DURANT...COLBERT...BOKCHITO...ACHILLE...BENNINGTON...KEMP...
  ARMSTRONG...HENDRIX...BLUE...UTICA...ALBANY...CALERA...SOUTHEASTERN
  MCGEE CREEK LAKE...WADE AND BENTLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3385 9576 3386 9581 3383 9584 3389 9593
      3386 9595 3387 9600 3384 9602 3384 9614
      3376 9618 3377 9629 3370 9632 3369 9636
      3390 9657 3439 9585 3425 9578 3416 9578
      3415 9598 3414 9597 3412 9594 3394 9594
TIME...MOT...LOC 0724Z 240DEG 49KT 3388 9639 

HAIL...0.75IN
WIND...60MPH

$$

AUSTIN
2 follow-up statements
123 
WWUS54 KOUN 130744
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
244 AM CDT MON OCT 13 2014

OKC005-013-130815-
/O.CON.KOUN.SV.W.0331.000000T0000Z-141013T0815Z/
BRYAN OK-ATOKA OK-
244 AM CDT MON OCT 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHEASTERN BRYAN AND SOUTHEASTERN ATOKA COUNTIES...

AT 244 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BOKCHITO...
MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND DIME SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BOKCHITO...BENNINGTON...BLUE...ALBANY...WADE AND SOUTHEASTERN MCGEE
CREEK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3385 9576 3386 9581 3383 9584 3389 9593
      3386 9595 3387 9600 3384 9602 3384 9614
      3404 9628 3439 9585 3425 9578 3416 9578
      3415 9598 3414 9597 3412 9594 3394 9594
TIME...MOT...LOC 0744Z 240DEG 49KT 3402 9610 

HAIL...0.75IN
WIND...60MPH

$$

AUSTIN
924 
WWUS54 KOUN 130807
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
307 AM CDT MON OCT 13 2014

OKC005-013-130816-
/O.EXP.KOUN.SV.W.0331.000000T0000Z-141013T0815Z/
BRYAN OK-ATOKA OK-
307 AM CDT MON OCT 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BRYAN AND
SOUTHEASTERN ATOKA COUNTIES WILL EXPIRE AT 315 AM CDT...
        
THE STORM HAS WEAKENED BELOW SEVERE LIMITS AND MOVED OUT OF THE
WARNED AREA AND THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3385 9576 3386 9581 3383 9584 3389 9593
      3386 9595 3387 9600 3384 9602 3384 9614
      3404 9628 3439 9585 3425 9578 3416 9578
      3415 9598 3414 9597 3412 9594 3394 9594
TIME...MOT...LOC 0805Z 240DEG 49KT 3402 9610 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 12:20 AM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Oct 13, 12:20 AM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1220 AM CDT MON OCT 13 2014

.AVIATION...
13/06Z TAFS...WIDESPREAD TSTMS HAVE GENLY MOVED EAST OF AREA
TAF SITES WITH SOME RESIDUAL TSRA LINGERING AT EASTERN SITES.
COLD FRONT NOW PUSHING THROUGH WESTERN OK WILL MOVE THROUGH THE
REMAINDER OF THE REGION EARLY THIS MORNING. VERY STRONG NW WINDS
EXPECTED BEHIND THE FRONT LATER THIS MORNING...ESP WESTERN AREAS.
SOME MVFR CIGS LIKELY FILL IN BEHIND THE FRONT THIS MORNING. CLOUDS
WILL SCATTER OUT IN THE WEST LATER TODAY BUT MAY LINGER CENTRAL OK
INTO THE AFTERNOON ALONG WITH SOME SCATTERED SHOWERS AS UPPER LOW
LIFTS NEWD ACROSS OK.

&&

.PREV DISCUSSION... /ISSUED 844 PM CDT SUN OCT 12 2014/

.UPDATE...
INCREASED RAIN CHANCES TONIGHT ACROSS MUCH OF THE AREA.
WENT WITH A FASTER PROGRESSION OF STORMS TONIGHT.

&&

.DISCUSSION...
SEVERE STORMS WILL OCCUR TONIGHT. DAMAGING WIND IS BECOMING
THE MAIN HAZARD.

STORMS CONTINUE TO GROW INTO A DEVELOPING SQUALL LINE IN WESTERN
OKLAHOMA. BASED ON LATEST RADARS...THIS LINE IS MOVING SOUTHEAST
45 TO 50 MPH...FASTER THAN PREVIOUSLY FORECAST. AT THIS SPEED...
STORMS WILL BE MOVING INTO THE OKLAHOMA CITY METRO...LAWTON...
AND WICHITA FALLS AREAS BETWEEN 930 AND 1030 PM...AND MAY EXIT
SOUTHEAST OKLAHOMA CLOSER TO 4 AM.

LINE SHOULD BE MAINTAINED TONIGHT BY A LOW LEVEL JET AND AS IT
MOVE INTO DEEPER MOISTURE ACROSS CENTRAL AND SOUTHERN OKLAHOMA AS
WELL AS WESTERN NORTH TEXAS. SEVERAL DAMAGING WIND REPORTS OF 60
TO 80 MPH CAN BE EXPECTED...THOUGH SOME HAIL MAY BE POSSIBLE AS
WELL.

ANOTHER CLUSTER OF STORMS NEAR HASKELL AND ASPERMONT TEXAS WILL
AFFECT NORTH TEXAS AND LOCATIONS NEAR THE RED RIVER AHEAD OF THE
SQUALL LINE...WHICH MAY PRODUCE SOME HAIL AND WIND REPORTS AS
WELL IN THE NEXT FEW HOURS.

RAIN CHANCES WERE INCREASED AS MOST...IF NOT ALL...OF THE
FORECAST AREA SHOULD GET WET TONIGHT.

MBS

&&

.PREV DISCUSSION... /ISSUED 629 PM CDT SUN OCT 12 2014/

DISCUSSION...
SEVERE STORMS WILL RAPIDLY INCREASE IN COVERAGE AND GROW OVER
THE NEXT FEW HOURS.

LATEST RADAR INDICATED A FEW HIGH BASED STORMS IN WESTERN
OKLAHOMA MOVING NORTHEAST...WHICH MAY GET STRONGER OVER THE NEXT
FEW HOURS. ADDITIONAL STORMS WILL QUICKLY DEVELOP ACROSS
SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS IN THE NEXT 2 TO 3
HOURS AND BECOME LINEAR AS MID LEVELS COOL AND MOISTURE SURGES
NORTHWARD. THE 60 DEGREE DEWPOINT LINE IS QUICKLY MOVING
NORTHWARD AND WAS NEAR A FREDERICK TO ATOKA LINE AT 620 PM.

INITIAL STORMS IN THE NEXT HOUR OR TWO ARE CAPABLE MAINLY OF HAIL
AND WIND...BUT AS STORMS BECOME LINEAR...THE DAMAGING WIND THREAT
WILL INCREASE. TORNADO THREAT REMAINS VERY LOW. APPEAR THE
OKLAHOMA CITY METRO AREA WILL MAINLY BE AFFECTED BY STORMS BETWEEN
11 PM AND 3 AM...THOUGH INITIAL STORMS IN WESTERN OKLAHOMA MAY
SKIRT THE NORTHERN METRO AREA BETWEEN 8 AND 11 PM.

AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.

MBS

AVIATION...
THE FORECAST REMAINS COMPLICATED.

GENERALLY THINK TSRA WILL INCREASE IN COVERAGE. STRONGEST STORMS
WILL PRODUCE BRIEF GUSTY WINDS AND IFR OR LOWER CONDITIONS. THINK
TSRA WILL IMPACT KOKC AND KSPS MAINLY 04-08Z.

A COLD FRONT WILL BRING A WIND SHIFT TO THE NORTH AND STRONG WINDS
AS IT MOVES SOUTHEAST...MAINLY 06-12Z. AN AIRPORT WEATHER WARNING
MAY BE NEEDED FOR KOKC AS GUSTS MAY EXCEED 35 KT.

OVERALL...BELIEVE CURRENT VFR CONDITIONS WILL BECOME MVFR AT MOST
SITES BY 12Z. IFR CONDITIONS ARE POSSIBLE AT MANY SITES
06-21Z...BUT DID NOT MENTION DUE TO LOW CONFIDENCE OF OCCURRENCE.
CONDITIONS WILL IMPROVE OVER WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS AFTER 14Z.

MBS

PREV DISCUSSION... /ISSUED 332 PM CDT SUN OCT 12 2014/

DISCUSSION...
STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON AND EARLY EVENING NEAR AND WEST OF CWA AS INTENSE LARGE
SCALE FORCING OVERSPREADS THE REGION. EVOLUTION OF SQUALL LINE
STILL EXPECTED MID-LATE EVENING AS COLD FRONT BEGINS TO SURGE OVER
OKLAHOMA. STRONG WIND FIELDS AND MODERATE INSTABILITY WILL YIELD
FAIRLY WIDESPREAD WIND THREAT ASSOCIATED WITH SQUALL LINE WITH
ATTENDANT MARGINAL HAIL THREAT. DISCRETE STORM MODE WILL BE
MONITORED CLOSELY AHEAD OF SQUALL LINE ACROSS SOUTH-CENTRAL INTO
SOUTHEAST OKLAHOMA THIS EVENING AND OVERNIGHT...DUE TO ENHANCED
DAMAGING WIND AND HAIL THREAT.

AS COLD CORE PASSES OVERHEAD MONDAY MORNING AND AFTERNOON...
LINGERING AREA OF RAIN WITH EMBEDDED STORMS EXPECTED ACROSS
NORTHERN AND CENTRAL PARTS OF OKLAHOMA. ALTHOUGH SEVERE WEATHER
THREAT AT THIS POINT WILL BE LOW...A FEW OF THE EMBEDDED STORMS
COULD PRODUCE SMALL HAIL. BEHIND LOW-LEVEL CYCLONE AND ASSOCIATED
COLD FRONT...WE ARE EXPECTING WIND ADVISORY LEVEL WINDS ACROSS
MUCH OF THE REGION TOMORROW. WIDESPREAD 25 TO 35 MPH SUSTAINED
WINDS AND GUSTS WELL OVER 40 MPH EXPECTED OVER AREAS NEAR AND WEST
OF INTERSTATE-35. SOME GUSTS AROUND OR GREATER THAN 50 MPH WILL BE
POSSIBLE ACROSS WEST-CENTRAL AND SOUTHWEST OKLAHOMA WHERE DEEPER
MIXING WILL OCCUR. WINDS SHOULD DIMINISH LATE IN THE AFTERNOON.

VERY LITTLE OR NO CHANGE EXPECTED BEYOND MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  56  62  48  71 / 100  80  10   0
HOBART OK         52  67  46  74 / 100  30  10   0
WICHITA FALLS TX  57  68  48  76 / 100  20  10   0
GAGE OK           48  65  41  74 /  80  20  10   0
PONCA CITY OK     56  60  48  70 / 100  80  20   0
DURANT OK         59  67  50  73 / 100  70  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 4 AM TO 5 PM CDT MONDAY FOR OKZ004>007-
     009>012-014>019-021>025-027>029-033>041-044>046-050.

TX...WIND ADVISORY FROM 4 AM TO 5 PM CDT MONDAY FOR TXZ083>090.

&&

17/17
Hazardous weather outlook, Oct 12, 11:40 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1140 PM CDT SUN OCT 12 2014

OKZ004>048-050>052-TXZ083>090-140500-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1140 PM CDT SUN OCT 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
LOCATIONS EAST OF A SEYMOUR TEXAS TO LAWTON TO ENID LINE MAY
EXPERIENCE SEVERE WEATHER THROUGH 3 AM TONIGHT.

TIMING...
A LINE OF STORMS WILL CONTINUE TO MOVE EAST AND SOUTHEAST
TONIGHT. THE THREAT FOR SEVERE STORMS WILL END BY 3 AM
TONIGHT.

IMPACTS...
DAMAGING WIND GUSTS OF 60 MPH TO 80 MPH...
HAIL UP TO THE SIZE OF HALF-DOLLARS...

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD CONTINUE TO PLAN FOR SEVERE WEATHER
OPERATIONS TONIGHT.

.STRONG WINDS LATE TONIGHT...
STRONG NORTHERLY WINDS ARE EXPECTED BEHIND THE COLD FRONT LATE
TONIGHT...AFTER 4 AM IN WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS. SUSTAINED NORTH TO NORTHWEST WINDS OF 30 TO 35 MPH ARE
EXPECTED...ALONG WITH OCCASIONAL GUSTS OF 40 TO 50 MPH.
THIS MAY MAKE TRAVEL ON EAST TO WEST ORIENTED ROADWAYS DIFFICULT
MUCH OF THE DAY ON MONDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
SHOWERS AND A FEW STORMS WILL BE ONGOING MAINLY EAST OF
INTERSTATE-35 EARLY MONDAY MORNING.

.STRONG WINDS MONDAY...
STRONG NORTHERLY WINDS ARE EXPECTED ON MONDAY. SUSTAINED WINDS OF
30 TO 35 MPH ARE EXPECTED...ALONG WITH OCCASIONAL GUSTS OF 40 TO
50 MPH. THIS WILL ESPECIALLY BE TRUE WEST OF INTERSTATE 35. THIS
MAY MAKE TRAVEL ON EAST TO WEST ORIENTED ROADWAYS DIFFICULT MUCH
OF THE DAY ON MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

AUSTIN/11/MBS

In the hours before

Special weather statement, Oct 12, 11:31 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1131 PM CDT SUN OCT 12 2014

TXZ089-090-130500-
CLAY TX-ARCHER TX-
1131 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CLAY AND SOUTHEASTERN
ARCHER COUNTIES UNTIL 1200 AM CDT...

AT 1130 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ARCHER
CITY...MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
HENRIETTA...ARCHER CITY...SCOTLAND...WINDTHORST...BLUEGROVE...LAKE
ARROWHEAD AND JOY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3363 9877 3390 9816 3365 9801 3342 9864
TIME...MOT...LOC 0430Z 243DEG 48KT 3356 9861

MAHALE
Special weather statement, Oct 12, 11:49 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1149 PM CDT SUN OCT 12 2014

OKZ028>032-040>043-046>048-050>052-130545-
SEMINOLE OK-CLEVELAND OK-COAL OK-BRYAN OK-MARSHALL OK-JOHNSTON OK-
MCCLAIN OK-ATOKA OK-PONTOTOC OK-GARVIN OK-LOVE OK-POTTAWATOMIE OK-
MURRAY OK-CARTER OK-HUGHES OK-
1149 PM CDT SUN OCT 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR SEMINOLE...EASTERN CLEVELAND...
WESTERN COAL...WESTERN BRYAN...MARSHALL...JOHNSTON...SOUTHEASTERN
MCCLAIN...SOUTHWESTERN ATOKA...PONTOTOC...GARVIN...LOVE...
POTTAWATOMIE...MURRAY...CARTER AND WESTERN HUGHES COUNTIES UNTIL 1245
AM CDT...

AT 1146 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR SLAUGHTERVILLE TO 3 MILES WEST OF WYNNEWOOD TO 3 MILES
NORTH OF RUBOTTOM...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF DIMES...
WIND GUSTS NEAR 40 TO 50 MPH...

LAT...LON 3392 9666 3383 9676 3387 9689 3396 9692
      3395 9698 3396 9698 3385 9702 3385 9709
      3382 9705 3377 9709 3380 9721 3385 9717
      3392 9721 3384 9736 3392 9749 3390 9756
      3528 9742 3527 9643 3369 9635
TIME...MOT...LOC 0446Z 254DEG 33KT 3512 9732 3464 9723 3398 9747
Special weather statement, Oct 13, 12:01 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1201 AM CDT MON OCT 13 2014

TXZ090-130530-
CLAY TX-
1201 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY COUNTY UNTIL
1230 AM CDT...

AT 1159 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
NEWPORT...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
BELLEVUE...NEWPORT...JOY...VASHTI AND BUFFALO SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3356 9826 3368 9798 3361 9798 3347 9799
      3346 9815 3347 9824
TIME...MOT...LOC 0459Z 251DEG 27KT 3354 9805

MAHALE
Local storm report, Oct 13, 12:12 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1212 AM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     MARLOW                  34.64N 97.96W
10/12/2014                   STEPHENS           OK   PUBLIC

            TREES DOWN IN MARLOW

&&

MAUSTIN
Local storm report, Oct 13, 12:21 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1221 AM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     MOUNTAIN PARK           34.70N 98.95W
10/12/2014                   KIOWA              OK   BROADCAST MEDIA

            MANUFACTURED HOME DESTROYED BY STRAIGHT LINE WINDS. TIME
            ESTIMATED FROM RADAR.

&&

MAUSTIN
Special weather statement, Oct 13, 12:43 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1243 AM CDT MON OCT 13 2014

OKZ031-032-042-043-047-048-051-052-130630-
SEMINOLE OK-MARSHALL OK-BRYAN OK-JOHNSTON OK-ATOKA OK-PONTOTOC OK-
COAL OK-HUGHES OK-
1243 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SEMINOLE...EASTERN
MARSHALL...BRYAN...EASTERN JOHNSTON...ATOKA...EASTERN PONTOTOC...COAL
AND HUGHES COUNTIES UNTIL 130 AM CDT...

AT 1241 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR CROMWELL TO NEAR POTTSBORO...MOVING EAST AT 45 MPH.

HAZARDS INCLUDE...
WIND GUSTS 50 TO 55 MPH...

LOCATIONS IMPACTED INCLUDE...
DURANT...HOLDENVILLE...WEWOKA...TISHOMINGO...ATOKA...COALGATE...
CALERA...WETUMKA...KINGSTON...COLBERT...ALLEN...CADDO...BOKCHITO...
ACHILLE...STONEWALL...DUSTIN...WAPANUCKA...TUPELO...STRINGTOWN AND
TUSHKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3451 9567 3451 9578 3416 9578 3416 9598
      3394 9594 3385 9576 3387 9600 3373 9631
      3392 9666 3383 9675 3544 9655 3544 9644
      3529 9644 3529 9598 3515 9598 3505 9609
      3468 9609 3468 9589 3459 9588 3459 9567
TIME...MOT...LOC 0541Z 257DEG 37KT 3537 9648 3375 9665

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 7:16 PM CDTSpecial Weather StatementOUNEllis, Harper44 min
Oct 12, 7:17 PM CDTSpecial Weather StatementOUNBeckham43 min
Oct 12, 7:22 PM CDTSevere Thunderstorm WarningOUNCuster, Washita53 min
Oct 12, 7:46 PM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson59 min
Oct 12, 7:57 PM CDTSpecial Weather StatementOUNWoodward48 min
Oct 12, 8:11 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita49 min
Oct 12, 8:22 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Kiowa53 min
Oct 12, 8:24 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson51 min
Oct 12, 8:27 PM CDTSpecial Weather StatementOUNWoods33 min
Oct 12, 8:37 PM CDTSpecial Weather StatementOUNWashita38 min
Oct 12, 8:44 PM CDTSpecial Weather StatementOUNCanadian46 min
Oct 12, 8:52 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa, Tillman53 min
Oct 12, 8:58 PM CDTSevere Thunderstorm WarningOUNCuster, Greer, Kiowa, Washita47 min
Oct 12, 9:26 PM CDTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman64 min
Oct 12, 9:35 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher40 min
Oct 12, 9:46 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita44 min
Oct 12, 9:50 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman40 min
Oct 12, 10:00 PM CDTSevere Thunderstorm WarningOUNTillman30 min
Oct 12, 10:09 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Comanche, Cotton, Grady and 2 more68 min
Oct 12, 10:25 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens, Tillman50 min
Oct 12, 10:56 PM CDTSpecial Weather StatementOUNCleveland, Logan, McClain, Noble, Oklahoma64 min
Oct 12, 11:14 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Jefferson, McClain, Murray and 1 more31 min
Oct 12, 11:49 PM CDTSpecial Weather StatementOUNCarter, Cleveland, Garvin, Johnston, Love, Marshall and 4 more56 min
Oct 13, 12:43 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal, Hughes, Johnston47 min
Oct 13, 12:47 AM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall43 min
Oct 13, 1:03 AM CDTAreal Flood AdvisoryOUNBryan, Carter, Coal, Johnston, Love, Marshall117 min
Oct 13, 1:28 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal, Johnston, Love, Marshall62 min
Oct 13, 1:49 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Coal, Johnston116 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.